Discussions By Condition: Skin conditions


Posted In: Skin conditions 3 Replies
  • Posted By: Anonymous
  • January 23, 2007
  • 03:22 AM

i've had all these silly reaccuring thing happen. they dont hurt, but now i'm starting to put them together. is it lupus? i get a photosensitive rash (not heat rash) when i'm out in the sun for 2 days (vacation). end up with a mild fever and complete fatigue.....clears up on its own. i get numbness in my hands and feet with discoloration of white or blue/black color.... clears up after about 2 to 3 hours. i get un explained cold sores in my lower lip... non painful... clears up after about 1 to 2 weeks, and light headedness/ unable to concentrate (try to get milk out of the pantry), and shortness of breath.

these all occure durring different times, but the are all recurring.

am i just sleep deprived, and not enough water, or is it something more (lupus)

i'm afraid to see a doc with silly stuff that goes away on its own.......

Reply Flag this Discussion

3 Replies:

  • first of all NEVER be afraid to see your doctor-even if you think what you are saying sounds crazy too. what you said sounds like me. i could look at a chair and know you used it to sit on but could not think of the word or the right words would not come out of my mouth, etc. numb extremeties and go cold, muscle pain, migraines, heart beating too fast and hard, breathlessness, fatigue, insomnia, drop things, etc-i though i was loosing my mindbecause sometimes i would get out of breath from talking or breathing and then my heart would beat what seemed to be very hard and very fast. i had autoimmune disorders but i knew somthing was wrong. so i started looking up my symptoms online. everything pointed to the adrenal gland, including the memory... shingles, fibromyalgia, cronic fatigue, hypoglycemia, hypothyroid, raynaud's syndrome, but the big one was congestive heart failure and congestive cardiomyopathy. after my heart cath, my cardiologist said he was checking my case and felt my condition was caused by an over active adrenal gland which damaged my heart muscle. go get checked out. i was fortunate that i have a councelor that listens to me - takes me seriously - and kept telling me that it was not mental it was medical and go back to the doctors!
    Anonymous 42,789 Replies
    • January 26, 2007
    • 00:03 AM
    • 0
    Flag this Response
  • thanks so much for your reply!!! i have recently gone to the doc for inital exam to see if he wants to send me to a roumatologist. one week for resullts. he already sent me to a cardiologist with neg results (healthy heart) cuz of my dizziness, shortness of breath, and rappid heart beat, but we didnt have the other pieces of the puzzle figured out yet.i have had shingles (i am 30 by the way)skin photosensitive as i described abovethe cold/ numb hands and feetcold sores in the mouth (lower lip)2 lymp nodes removed (non cancerous) they were too big and wouldent deswellfatigue and dizzieness for monthssore muscles especally around the spine and upper leggssharp shooting pain on the right side of my head (last about 5 to 10 seconds)migrainesmemory loss and loss of concentrationi feel like a hypracondriac, but now its getting to the point where i cant take much more. we'll se what the result bring in in a week. and thank you for replying
    Anonymous 42,789 Replies
    • January 26, 2007
    • 04:34 AM
    • 0
    Flag this Response
  • Ask your doctor about Lyme Disease? There are lingering physical disorders such as yours than can show up years after the initial infection...you could have been infected and didn't even know it...they have test to rule this in or out.
    Anonymous 42,789 Replies
    • February 18, 2007
    • 04:15 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?